When someone we care about suddenly acts like a different person we're rightfully alarmed. Medications are frequently the cause and this can happen with anyone at any age. Since older adults generally have more fragile systems, these reactions may occur in that age group more often. Additionally, a urinary tract infection (UTI) might cause a similar reaction in an older adult.
While any time you see this, it's essential to contact a medical professional, if you're mostly looking for information, you can read more on the Egsancares blog:
Minding Our Elders: Caregivers Share Their Personal Stories. “I hold onto your book as a life preserver and am reading it slowly on purpose...I don't want it to end.” ...Craig William Dayton, Film Composer
Egosan wants to help you live your life fully: Try Egosan premium underwear for discrete, dignified protection. For 20% off your first order on Amazon use promo Code: 20CAREGIVERS.